APO HEALTH COLD & FLU + COUGH RELIEF DAY/NIGHT -24’s
$15.50
Fast Shipping
Carrier information
20k products
Payment methods
24/7 Support
Unlimited help desk
2-day Delivery
Track or off orders
Description
Product Description:
APO Health Cold & Flu + Cough Relief Day/Night 24’s is a comprehensive treatment solution designed to relieve multiple symptoms associated with cold and flu, including cough, fever, headache, body aches, nasal congestion, and runny nose.
This dual-formula pack includes Day tablets to keep you alert and active with non-drowsy relief, and Night tablets to soothe symptoms while helping you rest more comfortably. Ideal for managing symptoms around the clock, APO Health ensures you get the support you need to feel better faster.
Key Benefits:
-
Relieves cough, fever, sore throat, body aches, and nasal congestion
-
Non-drowsy Day formula keeps you going
-
Night formula promotes restful sleep
-
Fast-acting, multi-symptom relief
-
Convenient 24-tablet pack: 16 Day tablets + 8 Night tablets
Active Ingredients:
-
Day Tablets: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg
-
Night Tablets: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg, Chlorpheniramine Maleate 2mg
Dosage:
-
Adults and children 12 years and over:
-
Take 2 Day tablets every 4–6 hours (as needed during the day)
-
Take 2 Night tablets at bedtime
-
Do not exceed 8 tablets in 24 hours
-
Warnings:
-
Always read the label and follow the directions for use
-
Do not use with other products containing paracetamol
-
Not recommended for children under 12 years
-
If symptoms persist, consult your doctor or pharmacist
APO Health Cold & Flu + Cough Relief Day/Night 24’s is available now at Budget Pharmacy Fiji — your trusted source for effective, affordable cold and flu relief.
Reviews
There are no reviews yet.